Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 471, NWS Memphis, TN

November 3, 2012Fayette County, Shelby County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Nov 3, 2012, 5:25 PM CDT for Fayette County, Shelby County, Tennessee. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 3, 2012, 5:25 PM CDT (22:25 UTC)
Expired
Nov 3, 2012, 5:47 PM CDT
In force
22 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Fayette County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 29 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 3, 5:26 PM CDTHAIL 0.252 S Arlington, TNNWS EMPLOYEE REPORTS PEA SIZE HAIL 2 SOUTH OF ARLINGTON TENNESSEE.
Nov 3, 5:29 PM CDTHAIL 0.25Cordova, TNMEDIA REPORTS PEA SIZE HAIL IN CORDOVA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
165 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WUUS54 KMEG 032225
SVRMEG
TNC047-157-032315-
/O.NEW.KMEG.SV.W.0471.121103T2225Z-121103T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
525 PM CDT SAT NOV 3 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 615 PM CDT

* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BARTLETT...
  AND MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARTLETT...
  GERMANTOWN AND CORDOVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3535 8936 3505 8936 3507 8996 3526 8995
TIME...MOT...LOC 2225Z 266DEG 28KT 3520 8978

$$
2 follow-up statements
513 
WWUS54 KMEG 032239
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
539 PM CDT SAT NOV 3 2012

TNC157-032249-
/O.CAN.KMEG.SV.W.0471.000000T0000Z-121103T2315Z/
SHELBY TN-
539 PM CDT SAT NOV 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY COUNTY IS
CANCELLED...

AT 539 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3505 8936 3507 8964 3530 8963 3535 8937
      3533 8936
TIME...MOT...LOC 2239Z 266DEG 28KT 3521 8965

$$

TNC047-032315-
/O.CON.KMEG.SV.W.0471.000000T0000Z-121103T2315Z/
FAYETTE TN-
539 PM CDT SAT NOV 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL FAYETTE COUNTY...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HICKORY WITHE...OR 7 MILES NORTHEAST OF CORDOVA...MOVING EAST AT 30
MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOSCOW...
OAKLAND...WILLISTON...LAMBERT...MOORMAN...YUM YUM...HICKORY WITHE...
GRIFFEN...WARREN...POWERS...HAYS CROSSING...CANADAVILLE...MACON AND
KIRK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3505 8936 3507 8964 3530 8963 3535 8937
      3533 8936
TIME...MOT...LOC 2239Z 266DEG 28KT 3521 8965

$$
159 
WWUS54 KMEG 032247
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
547 PM CDT SAT NOV 3 2012

TNC047-032257-
/O.CAN.KMEG.SV.W.0471.000000T0000Z-121103T2315Z/
FAYETTE TN-
547 PM CDT SAT NOV 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAYETTE COUNTY IS
CANCELLED...

AT 547 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.

LAT...LON 3505 8936 3507 8964 3530 8963 3535 8937
      3533 8936
TIME...MOT...LOC 2247Z 266DEG 28KT 3521 8957

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 3, 2:54 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Nov 3, 2:54 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
254 PM CDT SAT NOV 3 2012

.DISCUSSION...19Z SURFACE ANALYSIS PLACES AN AREA OF LOW PRESSURE
ACROSS FAR NORTHWEST TENNESSEE AND WESTERN KENTUCKY WITH A
TRAILING COLD FRONT EXTENDING BACK INTO NORTHEAST ARKANSAS. AS OF
2 PM CDT...MOSTLY SUNNY SKIES ARE PREVALENT WITH TEMPERATURES
RANGING FROM THE MIDDLE TO UPPER 70S BEHIND THE FRONT...AND UPPER
70S TO LOWER 80S ACROSS WEST TENNESSEE...NORTH MISSISSIPPI...AND
EAST ARKANSAS. SHOWER AND THUNDERSTORM CHANCES TONIGHT ALONG WITH
RAIN CHANCES MONDAY AND MONDAY NIGHT ARE THE MAIN FORECAST
CHALLENGES IN THIS AFTERNOON/S FORECAST.

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...SHORT TERM MODELS
REMAIN IN GOOD AGREEMENT WITH A WEAK COLD FRONT PASSING THROUGH
THE MID SOUTH TONIGHT. AS OF EARLY THIS AFTERNOON...A FEW
ISOLATED RAIN SHOWERS HAVE DEVELOPED NEAR THE MISSISSIPPI RIVER
ACROSS NORTHWEST TENNESSEE. BASED ON LATEST SHORT TERM
TRENDS...THINK OVERALL COVERAGE OF CONVECTIVE ACTIVITY WILL BE
PREDOMINANTLY ISOLATED AT BEST WITH THE BEST CHANCE OF SHOWERS AND
THUNDERSTORMS OCCURRING MAINLY ACROSS NORTH MISSISSIPPI THIS
EVENING. THE POTENTIAL FOR STRONG THUNDERSTORMS IS EXPECTED TO
REMAIN TOO LOW TO JUSTIFY MENTION AT THIS TIME...AND WILL REMOVE
MENTION FROM THE HAZARDOUS WEATHER OUTLOOK. A RIDGE OF HIGH
PRESSURE WILL BUILD BACK INTO THE MID SOUTH BEHIND THE COLD
FRONT...BRINGING RAIN FREE WEATHER AND COOLER TEMPERATURES WITH
HIGHS IN THE UPPER 50S NORTH TO THE LOWER 60S SOUTH ON SUNDAY.

WRF/GFS/ECMWF MODELS INDICATE AN OPEN WAVE LOW WILL DEVELOP IN THE
BASE OF AN UPPER LEVEL TROUGH AS IT ROTATES THROUGH THE LOWER
MISSISSIPPI VALLEY MONDAY AND MONDAY NIGHT. THIS WILL RESULT IN
A CHANCE FOR RAIN SHOWERS TO DEVELOP ACROSS MOST OF THE MID SOUTH
DURING THIS TIME PERIOD. RAINFALL AMOUNTS WITH THIS SYSTEM WILL BE
LIGHT WITH PERHAPS UP TO ONE TENTH OF AN INCH OF RAIN POSSIBLE IN
SPOTS.

.LONG TERM...(TUESDAY THROUGH SATURDAY)...12Z GFS/ECMWF LONG RANGE
MODELS CONTINUE TO INDICATE THE UPPER LEVEL TROUGH/OPEN WAVE LOW
EJECTING OUT OF THE LOWER MISSISSIPPI VALLEY ON TUESDAY AND
DEEPENING THROUGH THE PERIOD AS IT APPROACHES AND MOVES ALONG THE
EAST COAST. THIS WILL RESULT IN NORTHWEST FLOW ACROSS THE LOWER
MISSISSIPPI VALLEY FOR THE MIDDLE OF NEXT WEEK AND GRADUALLY
TRANSITIONING TO A BUILDING UPPER LEVEL RIDGE TOWARDS THE END OF
THE PERIOD. CONSEQUENTLY...ABOVE NORMAL TEMPERATURES ARE EXPECTED
TO RETURN BY NEXT WEEKEND.

CJC

&&

.AVIATION...
18Z TAFS

A SURFACE COLD FRONT EXTENDED ACROSS NORTHWEST AR THROUGH
SOUTHEAST MO AT 17Z. A POST FRONTAL VFR DECK AROUND FL050 WAS
NOTED OVER EASTERN MO...INTO SOUTHERN IL.

FRONT SHOULD PASS THROUGH MEM/MKL AROUND 00Z. MARGINAL INSTABILITY
WILL BE PRESENT FOR ISOLATED SHRA/TSRA ALONG AND JUST AHEAD OF THE
SOUTHWARD MOVING FRONT. HAVE CONTINUED THE BRIEF VCTS MENTION AT
MEM AND MKL FOR THE 18Z TAF. TUP WILL SEE LOW END SHRA CHANCES
TOWARD 02Z OR LATER...WITH ATMOSPHERIC INSTABILITY NOT LIKELY
SUFFICIENT FOR A VCTS INCLUSION AT THIS TIME.

NAM INDICATES A SLIGHT POTENTIAL FOR MVFR CIGS TOWARD SUNRISE
SUNDAY. HAVE KEPT MENTION TO SCT AT THIS TIME.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  48  61  42  59 /  40   0   0  30
MKL  43  58  37  57 /  30   0   0  30
JBR  42  58  38  56 /  10   0   0  40
TUP  49  64  40  62 /  40  20   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Nov 3, 5:03 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
503 PM CDT SAT NOV 3 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-042215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
503 PM CDT SAT NOV 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS
OF EASTERN ARKANSAS...SOUTHERN WEST TENNESSEE...AND FAR NORTHERN
MISSISSIPPI. THIS AREA INCLUDES THE MEMPHIS METROPOLITAN AREA. THE
PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL WITH A SECONDARY
THREAT FOR DAMAGING WINDS. THIS SEVERE WEATHER THREAT WILL
DIMINISH LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT HAIL OR STRONG
WINDS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE.

JLH

In the hours before

Special weather statement, Nov 3, 5:17 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
517 PM CDT SAT NOV 3 2012

TNZ050-089-032300-
FAYETTE TN-HAYWOOD TN-
517 PM CDT SAT NOV 3 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  EXTREME SOUTH CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 19 MILES WEST OF SOMERVILLE AT 517 PM CDT...
MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN FAYETTE AND HAYWOOD COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3536 8919 3512 8919 3511 8964 3535 8964
      3542 8918 3536 8918
TIME...MOT...LOC 2217Z 258DEG 28KT 3524 8967
Local storm report, Nov 3, 5:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CDT SAT NOV 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             4 E BARTLETT            35.22N 89.76W
11/03/2012  E0.88 INCH       SHELBY             TN   PUBLIC

            NICKEL SIZE HAIL REPORTED BY THE PUBLIC IN THE VICINITY
            OF WOLFCHASE MALL IN BARTLETT.

&&

JLH
Local storm report, Nov 3, 5:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
519 PM CDT SAT NOV 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             FORREST CITY            35.01N 90.79W
11/03/2012  E0.25 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

            PEA SIZE HAIL REPORTED BY LAW ENFORCEMENT IN FORREST CITY
            ARKANSAS.

&&

JLH
Special weather statement, Nov 3, 5:20 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT SAT NOV 3 2012

ARZ036-TNZ088-032245-
CRITTENDEN AR-SHELBY TN-
520 PM CDT SAT NOV 3 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  WESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHWEST OF MARION AT 521 PM CDT...
MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
MARION...T O FULLER STATE PARK AND WEST MEMPHIS...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA LAKE.

&&

LAT...LON 3530 9002 3504 9003 3502 9028 3527 9027
TIME...MOT...LOC 2221Z 282DEG 28KT 3517 9024
Local storm report, Nov 3, 5:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
521 PM CDT SAT NOV 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             BARTLETT                35.22N 89.84W
11/03/2012  E0.25 INCH       SHELBY             TN   BROADCAST MEDIA

            PEA TO DIME SIZE HAIL REPORTED BY MEDIA AT YALE ROAD PARK
            IN BARTLETT.

&&

JLH
Local storm report, Nov 3, 5:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
523 PM CDT SAT NOV 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 E BARTLETT            35.22N 89.80W
11/03/2012  E1.00 INCH       SHELBY             TN   PUBLIC

            QUARTER SIZE HAIL AND 50 MPH WINDS REPORTED BY THE PUBLIC
            AT STAGE AND APPLING ROADS IN BARTLETT.

&&

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 3:40 PM CDTSpecial Weather StatementMEGHaywood35 min
Nov 3, 3:54 PM CDTSevere Thunderstorm WarningMEGHaywood, Madison36 min
Nov 3, 3:59 PM CDTSpecial Weather StatementMEGFayette31 min
Nov 3, 4:22 PM CDTSpecial Weather StatementMEGChester38 min
Nov 3, 4:31 PM CDTSpecial Weather StatementMEGHardeman29 min
Nov 3, 4:36 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman39 min
Nov 3, 4:39 PM CDTSpecial Weather StatementMEGCarroll36 min
Nov 3, 4:50 PM CDTSpecial Weather StatementMEGShelby25 min
Nov 3, 4:52 PM CDTSpecial Weather StatementMEGChester38 min
Nov 3, 4:54 PM CDTSevere Thunderstorm WarningMEGShelby36 min
Nov 3, 4:56 PM CDTSevere Thunderstorm WarningMEGShelby23 min
Nov 3, 5:10 PM CDTSpecial Weather StatementMEGHardeman, McNairy50 min
Nov 3, 5:17 PM CDTSpecial Weather StatementMEGFayette43 min
Nov 3, 5:34 PM CDTSpecial Weather StatementMEGHardin41 min
Nov 3, 5:40 PM CDTSpecial Weather StatementMEGShelby50 min
Nov 3, 5:42 PM CDTSevere Thunderstorm WarningMEGShelby48 min
Nov 3, 5:53 PM CDTSpecial Weather StatementMEGFayette, Hardeman52 min
Nov 3, 6:28 PM CDTSpecial Weather StatementMEGChester, Hardeman, McNairy47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.